Forum

copaxone lumps and dents

Ive been on copaxone for 10 months and feel well but I have to stop injecting my thighs as I have huge dents in them. I know this is the least of my problems but I injected last night and have a huge red bump which is really sore which is really big and ive no idea what I can put on it. I really dont want to stop and have seen my ms nurse and copaxone nurse and im injecting correctly but my skin just doesnt tolerate it. My stomach has lumps all over now and im just sore. Im scared to come off as I feel well and no change on mri but how long should I carry this on for and any tips thanks zoe

Hi Zoe,

I have been on copaxone for 2years now and I still occaionally get lumps where I have inejcted-infact have one on my left thigh now- but they are not as frequent now. I still use the autoinjector at 8mm depth and I always put a cold pack on th site after injecting. I am careful about rotating sites. I do upper left tum, upper left hip,upper left thigh, then upper right for the next3 sites then mid left etc. But my thighs definately are most painful. Hopefully the longeryou are on it the more your skin will tolerate.

Cathy x

Hi Zoe. I’ve been on Copaxone for about 15 months now. For the first 6 months I was fine, and had no reaction at all, but then I started getting big, red, itchy lumps that would take days to go down (a week on my arms). I also have dimples (lipatrophy), and while I’ve been advised to inject in other areas for now, I know that it’s unlikely the dents will go away, and eventually I’ll run out of places to inject.

My MS nurse referred me to the DMD clinic (to discuss possible alternatives), so it may be worth asking…

Mags :slight_smile: